Alert archive / Iowa / Flash Flood Warnings in 2018
Flash Flood Warning 12, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 20, 2018, 9:58 PM CDT for Kossuth County, Palo Alto County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2018, 9:58 PM CDT (02:58 UTC)
- Expired
- Jun 21, 2018, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kossuth County, IA, Palo Alto County, IA
The radar
The Des Moines radar (KDMX), 153 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347 WGUS53 KDMX 210258 FFWDMX IAC109-147-210900- /O.NEW.KDMX.FF.W.0012.180621T0258Z-180621T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Des Moines IA 958 PM CDT WED JUN 20 2018 The National Weather Service in Des Moines has issued a * Flash Flood Warning for... Southwestern Kossuth County in north central Iowa... Southeastern Palo Alto County in northwestern Iowa... * Until 400 AM CDT Thursday. * At 945 PM CDT, emergency management reported flash flooding with water and sewage backing up into homes in Whittemore. A foot of fast moving water was also flowing over a part of Highway 18 in southwestern Kossuth County. Flash flooding is occurring. * Some locations that will experience flooding include... West Bend, Whittemore and Stinson Prairie State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4310 9429 4291 9429 4291 9450 4310 9447 $$ Ansorge
1 follow-up statement
223 WGUS73 KDMX 210903 FFSDMX Flash Flood Statement National Weather Service Des Moines IA 403 AM CDT THU JUN 21 2018 IAC109-147-210907- /O.EXP.KDMX.FF.W.0012.000000T0000Z-180621T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kossuth IA-Palo Alto IA- 403 AM CDT THU JUN 21 2018 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN KOSSUTH AND SOUTHEASTERN PALO ALTO COUNTIES WILL EXPIRE AT 400 AM CDT... Impacts from earlier flash flooding have subsided over many parts of southwest Kossuth and southeastern Palo Alto Counties. There are still lingering issues with road closures and water over Highway 18 due to mainly standing water. Therefore, an Areal Flood Warning has been issued until early Friday morning. Please continue to heed any remaining road closures. LAT...LON 4310 9429 4291 9429 4291 9450 4310 9447 $$ Boksa
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:49 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 20, 6:49 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 649 PM CDT Wed Jun 20 2018 ...Updated 00z Aviation... .SHORT TERM.../Tonight through Thursday Night/ Issued at 334 PM CDT Wed Jun 20 2018 This Afternoon Through This Evening... 20z sfc analysis continued to show a deepening sfc low positioned over west-central Iowa, with an attendant boundary/warm front to serve as a focusing mechanism. One could pick up the vorticity/rotation of winds throughout the atmosphere merely by looking at vis sat imagery through this morning. All relevant parameters (0-1km srh, LCL heights nearing 500m, etc) in place and sufficient to support tor threat for this afternoon. Big question leading into the day was the impact cloud cover would have on destabilization along and south of Highway 20, and primarily focus south of Highway 30. By 18z, sfc temps had made it into the upper 70s to even mid 80s in far southern Iowa, indicating diabatic heating a go for today. With sfc dwpts in the low to mid 70s, plenty of moisture present as well. Ongoing thunderstorms will continue through the evening hours. Expecting stabilization of convection to occur with waning of daytime heating. Best bulk shear and other severe parameters to move northeast of the DMX CWA by around 00z, ending severe threat. Tor threat may end by around 22z. Tonight... Rainfall/flash flooding threat will continue across northern/northwestern Iowa. Hi-Res/CAMs and long-range models show excellent agreement with keeping upper low over NW Iowa. Trend has been to push best moisture, etc. northeast... and as a result have significantly trimmed POPs south of Highway 30. Given near- stationary setup of forcing over NW/N Iowa, 1 to 3 inches in this area seems prudent. Flash flood potential continues in this area. Worth noting that ground is decently saturated from rainfall earlier in the week, and crops are running a few weeks behind schedule in northern/NW Iowa. Tomorrow Through Tomorrow Night... Upper low will propagate southeastward, making it into central Illinois by 12z Fri. A lingering 30kt LLJ will keep moisture transport going into central Iowa, however the best forcing will pull away with the upper low. Have light POPs/QPF going tomorrow, but flooding threat should be ended. .LONG TERM.../Friday through Wednesday/ Issued at 334 PM CDT Wed Jun 20 2018 Upper low will be drifting off to the southeast on Friday and precipitation chances will dwindle during the day. Upper flow pattern remains active this weekend with a shortwave passing through the plains Saturday night. The 12UTC models place the brunt of the precipitation south of Iowa but rain chances return Saturday night. The next system to impact the upper midwest is early next week. Another upper low is forecast to move through the region on Tuesday. The 12 UTC GFS/ECMWF both suggest severe potential with system over central Iowa on Tuesday and the potential for more heavy rain. For now, we will continue decent precipitation chances. Temperatures will remain seasonable for late June. && .AVIATION.../For the 00Z TAFS through 00Z Thursday evening/ Issued at 642 PM CDT Wed Jun 20 2018 Rain showers in northern Iowa will dissipate into the evening leaving the area around 0300 UTC. Additional rain shower development is likely across Iowa this evening. IFR ceilings will also be another concern this evening and through most of the period as this system passes through. Isolated thunderstorms possible may result in a few 15 to 20 knot wind gusts. && .HYDROLOGY... Issued at 334 PM CDT Wed Jun 20 2018 A complicated hydrologic situation and forecast continues to play out today and through the end of the week. Fortunately, up to this point, no area has been crippled with enough rounds of heavy rainfall to result in moderate to major flash or river flooding. Unfortunately, that does mean that a large portion of the western half to two-thirds of the state has nearly saturated to saturated soils. With the potential for additional heavy rainfall of 2-4 or more inches over parts of west central and northwest Iowa continuing tonight, the potential for flash flooding and increased magnitude and aerial extent of river flooding increases. A number of river flood forecasts have already been issued along the Raccoon and Des Moines river basins based on what is currently being routed and what is expected to fall through tomorrow morning. It will also be important to keep in mind that more rainfall is expected to end the week, though is not of the same magnitude as has been experienced early this week. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for IAZ004>006-015- 016-023-024-033. Flash Flood Watch until 7 PM CDT this evening for IAZ025-034>036. && SHORT TERM...Kotenberg LONG TERM...Johnson AVIATION...Krull HYDROLOGY...Curtis
Hazardous weather outlook, Jun 20, 6:55 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 655 PM CDT Wed Jun 20 2018 IAZ005-006-015-016-023-024-033-220000- Kossuth-Winnebago-Palo Alto-Hancock-Pocahontas-Humboldt-Sac- 655 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 am. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely through into tonight. The threat for severe weather is low. Heavy rainfall is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Reports of any flooding or heavy rainfall are always appreciated. IAZ007-017-025>028-034-036>039-044>046-048>050-057-058-061-062- 070>075-081>086-092>097-220000- Worth-Cerro Gordo-Wright-Franklin-Butler-Bremer-Calhoun-Hamilton- Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-Story-Marshall- Tama-Audubon-Guthrie-Jasper-Poweshiek-Cass-Adair-Madison-Warren- Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor- Ringgold-Decatur-Wayne-Appanoose-Davis- 655 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Showers and thunderstorms are possible tonight. The threat for severe weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ035-047-059-060-220000- Webster-Boone-Dallas-Polk- 655 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight River Flood Warnings are in effect for parts of the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. The threat for severe weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm. Reports of any flooding or heavy rainfall are always appreciated. IAZ004-220000- Emmet- 655 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 am. A River Flood Warning is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely through into tonight. The threat for severe weather is low. Heavy rainfall is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Reports of any flooding or heavy rainfall are always appreciated. Kotenberg
In the hours before
Local storm report, Jun 20, 6:18 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HEAVY RAIN GRAETTINGER 43.24N 94.75W
06/20/2018 E3.00 INCH PALO ALTO IA BROADCAST MEDIA
VIA KICD RADIO.
&&
ANSORGELocal storm report, Jun 20, 6:22 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 4 ENE LU VERNE 42.94N 94.01W
06/20/2018 M2.50 INCH KOSSUTH IA BROADCAST MEDIA
VIA WHO-TV.
&&
ANSORGELocal storm report, Jun 20, 8:09 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
809 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HEAVY RAIN SCHALLER 42.50N 95.30W
06/20/2018 E2.17 INCH SAC IA PUBLIC
VIA SOCIAL MEDIA.
&&
AKLocal storm report, Jun 20, 9:14 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
914 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 4 ENE LU VERNE 42.94N 94.01W
06/20/2018 M2.50 INCH KOSSUTH IA BROADCAST MEDIA
VIA WHO-TV.
0604 PM FLASH FLOOD LIVERMORE 42.87N 94.18W
06/20/2018 HUMBOLDT IA EMERGENCY MNGR
WATER IN BASEMENTS ALONG WITH STREET
FLOODING IN LIVERMORE.
0329 AM FLASH FLOOD 3 N FARNHAMVILLE 42.32N 94.42W
06/20/2018 CALHOUN IA LAW ENFORCEMENT
A ONE MILE STRETCH OF P21 (ZEARING AVE)
CLOSED DUE TO WATER OVER THE ROAD. DEPTH
UNKNOWN AT THIS TIME, BUT CALHOUN COUNTY
SHERIFF'S DEPUTY FELT STRONGLY ENOUGH THAT
IT NEEDED BARRICADES. LOCATION BETWEEN 320TH
AND 330TH AND LIKELY DUE TO HARDIN CREEK.
0618 PM HEAVY RAIN GRAETTINGER 43.24N 94.75W
06/20/2018 E3.00 INCH PALO ALTO IA BROADCAST MEDIA
VIA KICD RADIO.
0618 PM HEAVY RAIN CURLEW 42.98N 94.74W
06/20/2018 E2.00 INCH PALO ALTO IA BROADCAST MEDIA
VIA KICD RADIO.
0748 PM HEAVY RAIN SCHALLER 42.50N 95.30W
06/20/2018 E2.17 INCH SAC IA PUBLIC
VIA SOCIAL MEDIA.
0415 AM FLASH FLOOD 1 NE OTHO 42.43N 94.13W
06/20/2018 WEBSTER IA LAW ENFORCEMENT
WATER OVER ROAD AT RIVERSIDE TRAIL AND
SCHOOL STREET JUST NORTHEAST OF OTHO. THE
WATER WASHED MUD ON THE ROAD AND COUNTY
OFFICIALS NEEDED HEAVY EQUIPMENT TO CLEAR IT
OFF THE ROAD.
0440 AM FLASH FLOOD 2 NE OTHO 42.44N 94.13W
06/20/2018 WEBSTER IA LAW ENFORCEMENT
WATER OVER ROAD OF UNKNOWN DEPTH AT ELM AND
NELSON AVENUE IN THE TOWN OF COALVILLE JUST
SOUTHEAST OF FORT DODGE. ENOUGH ROCKS WERE
WASHED ON ROAD THAT NEEDED TO BE CLEARED BY
EQUIPMENT.
&&Local storm report, Jun 20, 9:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
931 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HEAVY RAIN 3 ESE ELLSWORTH 42.30N 93.53W
06/20/2018 E1.90 INCH HAMILTON IA TRAINED SPOTTER
SINCE 7:00 AM THIS MORNING.
&&
AKLocal storm report, Jun 20, 9:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
950 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM FLASH FLOOD LIVERMORE 42.87N 94.18W
06/20/2018 HUMBOLDT IA LAW ENFORCEMENT
COUNTY SHERIFF'S OFFICE REPORTED MULTIPLE
ROADS COVERED IN AND AROUND LIVERMORE.
0329 AM FLASH FLOOD 3 N FARNHAMVILLE 42.32N 94.42W
06/20/2018 CALHOUN IA LAW ENFORCEMENT
A ONE MILE STRETCH OF P21 (ZEARING AVE)
CLOSED DUE TO WATER OVER THE ROAD. DEPTH
UNKNOWN AT THIS TIME, BUT CALHOUN COUNTY
SHERIFF'S DEPUTY FELT STRONGLY ENOUGH THAT
IT NEEDED BARRICADES. LOCATION BETWEEN 320TH
AND 330TH AND LIKELY DUE TO HARDIN CREEK.
0415 AM FLASH FLOOD 1 NE OTHO 42.43N 94.13W
06/20/2018 WEBSTER IA LAW ENFORCEMENT
WATER OVER ROAD AT RIVERSIDE TRAIL AND
SCHOOL STREET JUST NORTHEAST OF OTHO. THE
WATER WASHED MUD ON THE ROAD AND COUNTY
OFFICIALS NEEDED HEAVY EQUIPMENT TO CLEAR IT
OFF THE ROAD.
0440 AM FLASH FLOOD 2 NE OTHO 42.44N 94.13W
06/20/2018 WEBSTER IA LAW ENFORCEMENT
WATER OVER ROAD OF UNKNOWN DEPTH AT ELM AND
NELSON AVENUE IN THE TOWN OF COALVILLE JUST
SOUTHEAST OF FORT DODGE. ENOUGH ROCKS WERE
WASHED ON ROAD THAT NEEDED TO BE CLEARED BY
EQUIPMENT.
0430 PM FLASH FLOOD RODMAN 43.03N 94.53W
06/20/2018 PALO ALTO IA LAW ENFORCEMENT
COUNTY SHERIFF'S OFFICE REPORTED FULLY WATER
COVERED ROADS IN AND AROUND THE TOWN OF
RODMAN.
0456 PM FLASH FLOOD 5 S ALGONA 43.00N 94.23W
06/20/2018 KOSSUTH IA LAW ENFORCEMENT
KOSSUTH COUNTY SHERIFF'S OFFICE REPORTED
HIGHWAY 169 UNDER WATER ABOUT 5 MILES SOUTH
OF ALGONA.
0455 PM FLASH FLOOD 4 N LIVERMORE 42.93N 94.19W
06/20/2018 KOSSUTH IA LAW ENFORCEMENT
KOSSUTH COUNTY SHERIFF'S OFFICE REPORTED
ROAD SUBMERGED NEAR SPRING VALLEY GOLF
COURSE.
0604 PM FLASH FLOOD LIVERMORE 42.87N 94.18W
06/20/2018 HUMBOLDT IA EMERGENCY MNGR
WATER IN BASEMENTS ALONG WITH STREET
FLOODING IN LIVERMORE.
0333 PM FUNNEL CLOUD STEAMBOAT ROCK 42.41N 93.07W
06/20/2018 HARDIN IA TRAINED SPOTTER
ROTATING WALL CLOUD WITH FUNNEL.
0154 PM FUNNEL CLOUD 3 W ADEL 41.62N 94.09W
06/20/2018 DALLAS IA TRAINED SPOTTER
ROPE FUNNEL AT INTERSECTION OF P57 AND HWY
6.
0537 PM FUNNEL CLOUD 3 WNW HARCOURT 42.29N 94.23W
06/20/2018 WEBSTER IA TRAINED SPOTTER
0140 PM HEAVY RAIN 5 S KNOXVILLE 41.25N 93.10W
06/20/2018 E1.00 INCH MARION IA TRAINED SPOTTER
0618 PM HEAVY RAIN GRAETTINGER 43.24N 94.75W
06/20/2018 E3.00 INCH PALO ALTO IA BROADCAST MEDIA
VIA KICD RADIO.
0748 PM HEAVY RAIN SCHALLER 42.50N 95.30W
06/20/2018 E2.17 INCH SAC IA PUBLIC
VIA SOCIAL MEDIA.
0931 PM HEAVY RAIN 3 ESE ELLSWORTH 42.30N 93.53W
06/20/2018 E1.90 INCH HAMILTON IA TRAINED SPOTTER
SINCE 7:00 AM THIS MORNING.
0535 PM HEAVY RAIN EMMETSBURG 43.11N 94.68W
06/20/2018 E3.00 INCH PALO ALTO IA BROADCAST MEDIA
RAINFALL SINCE 2:30PM THIS AFTERNOON. VIA
KICD RADIO.
0618 PM HEAVY RAIN CURLEW 42.98N 94.74W
06/20/2018 E2.00 INCH PALO ALTO IA BROADCAST MEDIA
VIA KICD RADIO.
0400 PM HEAVY RAIN 3 NE OTHO 42.45N 94.09W
06/20/2018 E1.95 INCH WEBSTER IA TRAINED SPOTTER
THIS RAIN OCCURRED BETWEEN 2PM-4PM.
0622 PM HEAVY RAIN 4 ENE LU VERNE 42.94N 94.01W
06/20/2018 M2.50 INCH KOSSUTH IA BROADCAST MEDIA
VIA WHO-TV.
0535 PM HEAVY RAIN AYRSHIRE 43.04N 94.83W
06/20/2018 M3.40 INCH PALO ALTO IA BROADCAST MEDIA
RAINFALL SINCE THIS MORNING. VIA KICD RADIO.
0310 PM TORNADO 4 ENE HUBBARD 42.33N 93.24W
06/20/2018 HARDIN IA LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT.
0250 PM TORNADO 3 NW NEW PROVIDENCE 42.31N 93.22W
06/20/2018 HARDIN IA LAW ENFORCEMENT
TORNADO TOUCHDOWN REPORTED TO LAW
ENFORCEMENT. EXACT LOCATION UNKNOWN.
0230 PM TORNADO 3 N PERRY 41.89N 94.10W
06/20/2018 BOONE IA LAW ENFORCEMENT
0525 PM TORNADO 1 SSW CHILLICOTHE 41.07N 92.54W
06/20/2018 WAPELLO IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS TORNADO SOUTH OF
CHILLICOTHE TO WAPELLO COUNTY EM. REPORT
RECEIVED AT 531 PM. TIME ESTIMATED BASED ON
OTHER REPORTS.
0525 PM TORNADO 2 W CHILLICOTHE 41.08N 92.56W
06/20/2018 WAPELLO IA TRAINED SPOTTER
TORNADO ON THE GROUND FOR A FEW MINUTES,
ROTATING WALL CLOUD VISIBLE AFTER.
0228 PM TORNADO PATON 42.17N 94.26W
06/20/2018 GREENE IA TRAINED SPOTTER
0220 PM TORNADO 2 NW SCRANTON 42.05N 94.58W
06/20/2018 GREENE IA TRAINED SPOTTER
NORTH OF HWY 30.
0400 PM TSTM WND GST 2 S THOR 42.67N 94.05W
06/20/2018 E60 MPH HUMBOLDT IA TRAINED SPOTTER
CORN HAS BEEN FLATTENED.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:06 PM CDT | River Flood Warning | DMX | Palo Alto, Pocahontas | 29 days |
| Jun 20, 9:07 PM CDT | River Flood Warning | DMX | Humboldt | 32 days |
| Jun 20, 9:09 PM CDT | River Flood Watch | DMX | Humboldt, Kossuth | 13 hr |
| Jun 20, 9:22 PM CDT | River Flood Watch | DMX | Wright | 5 days |
| Jun 20, 10:13 PM CDT | Areal Flood Warning | DMX | Humboldt, Kossuth | 14 hr |
| Jun 21, 2:36 AM CDT | Areal Flood Warning | DMX | Kossuth, Palo Alto | 9 hr |
| Jun 21, 6:12 AM CDT | Special Weather Statement | DMX | Kossuth | 48 min |
| Jun 21, 10:10 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 10 days |
| Jun 21, 10:39 AM CDT | River Flood Watch | DMX | Cerro Gordo, Floyd, Worth | 62 hr |
| Jun 21, 11:20 AM CDT | Special Weather Statement | DMX | Black Hawk, Grundy, Poweshiek, Tama | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.